Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

3 articles for “globally asymptotically stable”

Set a search alert
Research ArticleOpen accessIn the keywordsGlobal Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-AllahIn this work we study the asymptotic stability of the nonnegative equilibrium points of the difference equation. We discuss the conditions under which there exist prime period two solutions and semicycles. Finally we investigate the oscillation and the existence of unbounded solutions. …Journal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,054 accessesView PDFCite
Research ArticleOpen accessIn the abstractLyapunov Function for a Dengue Transmission Model where two Species of Mosquitoes are Present: Global StabilityI Ming Tang, Rattiya Sungchasit, Puntani PongsumpunIn this study, we are interested in the newly observed endemic due to the ZIKA virus. In the absence of a full knowledge of the dynamics of the infection due to this virus, we consider a model of the closely related dengue virus when there are two species of mosquitoes, A. aegypti and A. albopictus mosquitoes who are both capable … …American Journal of Applied Sciences, Vol. 14, Issue 10 · 25 Oct 2017 · 8,274 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling the Dynamics of Tuberculosis Transmission in Children and AdultsF. Nyabadza, M. KgosimoreProblem statement: The fight Against Tuberculosis (TB) has mainly focused on the adult population because children were perceived to pose a very low risk in TB transmission. This assumption ignores the potential risk children had as reservoirs of latent infections from which future cases evolve when they become adults. It was therefore important to investigate the dynamics of TB taking … …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 5 Jun 2012 · 7,153 accessesView PDFCite